数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 35)

Filters        
Items/Page:    Sort:
Reconsider the effect of prey refuge in a predation model [期刊论文]
ECOLOGICAL MODELLING, 2015, 卷号: 317, 页码: 64-65
Ma, ZH;  Wang, SF
View/Download:1/0
 
Comments to the effect of prey refuge in a simple predator-prey model [期刊论文]
ECOLOGICAL MODELLING, 2014, 卷号: 287, 页码: 58-59
Wang, SF;  Ma, ZH
  |  View/Download:7/0
 
The effect of prey refuge in a patchy predator-prey system [期刊论文]
MATHEMATICAL BIOSCIENCES, 2013, 卷号: 243, 期号: 1, 页码: 126-130
Ma, ZH;  Wang, SF;  Li, WD(李维德);  Li, ZZ(李自珍)
  |  View/Download:35/0
 
Stability analysis: The effect of prey refuge in predator-prey model [期刊论文]
ECOLOGICAL MODELLING, 2012, 卷号: 247, 页码: 95-97
Ma, ZH;  Wang, SF
  |  View/Download:14/0
 
BIFURCATION AND SPATIOTEMPORAL PATTERNS IN A HOMOGENEOUS DIFFUSION-COMPETITION SYSTEM WITH DELAYS [期刊论文]
INTERNATIONAL JOURNAL OF BIOMATHEMATICS, 2012, 卷号: 5, 期号: 6, 页码: -
Zhang, JF;  Li, WT(李万同);  Yan, XP
View/Download:13/0
 
Short-term effects of air pollution on lower respiratory diseases and forecasting by the group method of data handling [期刊论文]
ATMOSPHERIC ENVIRONMENT, 2012, 卷号: 51, 页码: 29-38
Zhu, WJ;  Wang, JZ;  Zhang, WY(张文煜);  Sun, DH(孙东怀)
  |  View/Download:32/0
 
Using Cellular Automata to study the effect of competition for epidemic diseases [会议论文]
18th Biennial ISEM Conference on Ecological Modelling for Global Change and Coupled Human and Natural Systems, Beijing, PEOPLES R CHINA, SEP 20-23, 2011
Li, WD;  Guo, XH
View/Download:2/0
 
Permanence of a stage-structured predator-prey system with a class of functional responses [期刊论文]
COMPTES RENDUS BIOLOGIES, 2011, 卷号: 334, 期号: 12, 页码: 851-854
Ma, ZH;  Wang, SF;  Wang, WT;  Li, ZZ(李自珍)
  |  View/Download:30/0
 
The effect of prey refuge in a simple predator-prey model [期刊论文]
ECOLOGICAL MODELLING, 2011, 卷号: 222, 期号: 18, 页码: 3453-3454
Ma, ZH;  Li, WD(李维德);  Wang, SF
  |  View/Download:11/0
 
Spreading speeds and traveling waves in competitive recursion systems [期刊论文]
JOURNAL OF MATHEMATICAL BIOLOGY, 2011, 卷号: 62, 期号: 2, 页码: 165-201
Lin, G(林国);  Li, WT(李万同);  Ruan, SG
  |  View/Download:21/0
 

1 2 3 4 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace